Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to use DHT and rogaine for hair loss?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Mon, 28 Jan 2013 in Hair Loss
Question: Is having a DHT and Rogaine us a good approach of hair loss prevention ?? And what is the way to use them (continously or cycles ) ??
doctor
Answered by Dr. Sudarshan 2 hours later
Hi XXXXXXX,
Thanks for writing in .
Rogaine is minoxidil and DHT is 5 alfa reductse inhibitor.It is a good combination and will produce good results. You should use it continously for 6 months to 1 year.
Minoxidil should be used in 5 % strength and applied 1ml twice daily.DHT should be taken daily.use should be continous .Effects should be visible by 4 months.Optimum results will be seen at 9 months.
Hope this helps.
I will be available for follow up.
Regards.
Dr XXXXXXX
MD dermatologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 6 minutes later
What about polysorbate and enkandle and maca powder ?? Whay are these bundle benefits ?? And what to use with the minoxidil and dht
doctor
Answered by Dr. Sudarshan 7 hours later
Hi again,
Polysorbate ,enkandle and maca powder claim to have benefit in preventing hair loss but its not verified.
You can use saw palmetto products with the minoxidil and DHT .They are natural testesterone antagonist .Saw palmetto is avalable as tablets ,diet supplements,lotions .They are quite effective in hair loss prevention.Also soya products have anti hair loss properties.Antioxidants and multimineral supplements with zinc ,biotin, amino acids like cysteine ,methionone, Iron are helpful in preventing hair loss.
Hope this helps.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
Medical Topics ,  

Recent questions on  Piperidines

doctor1 MD

what is wrong with me hi my name is chris poe im 16 and i have mirgraines i have been going to the doctor about my mirgraines and tnay have run test atfer test thay did ekgs chest xrays ct scan of my brain and skull full urine analices clinentcal blood test mirs of my head and neck mras of my head and neck and thay have found nothen and the symthomes are strange i have tingling in my left arm and hands and my hand from my wrist down turns purple i can walk and i have blurred vision and incoherant speech phobia of light and sounds naushia high blood pressure and high heart rate when i have mirgraines i dont no if the high blood pressure and heart rate has to do with it because i take alot of medicine i take lexapro focalin focalin xr tenex statera cypoheptdenine so i dont no whats going on can someone help me is it a mirgraine or something else what could it be

doctor1 MD

My daughter (age 6) started taking Metadate 10 mg 3 days ago. Last night on one occasion and twice today she told me that her hands hurt. She said they feel like they are pumping up and down inside and hurt . I read that this was a side effect and want to know if I should wait until morning to contact the Dr or if I should seek help tonight.

doctor1 MD

My sister said there was information on this site about side effects of different medications. I am particularly interested in side effects of the InVega Sustena injection 234 mg. once a month and Depakote (generic version) 500 mg. twice a day. But I would like the link so I can check out side effects other drugs. Thanks,

doctor1 MD

Hello, I had a temp of 103 and felt severe muscle pains & exhaustion - a couple of days later my tonsils were infected tongue went black and then I started getting an extremely sore throat. Went to doctors and was given 1 weeks course antibiotics - didn t work so tried different kind and they didn t work so tried third kind - and still not working. This took about three weeks and in that time the lining of my throat ulcerated and I was in agony. I felt like a burns victim but on the inside. The pain was so severe I couldn t sleep and ended up taking co-dydramol for the pain( hardly touched it) and sleeping tablets. In all it took 7 weeks and 5 days before I wasn t in pain. My saliva has become granular and my mouth very dry. It has been over 4 months now and I am still not completely better. My Dr would not swab my throat despite me asking. Was also prescribed meds for GERD but these made no difference. Now suffering from post nasal drip. Desperate for advice. 41 yr old woman, taking thyroxine and paroxetine. Avr height and weight.

doctor1 MD

I am having a lot of hair fall , please suggest ways to stop my hair fall.

doctor1 MD

Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...

doctor1 MD

Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...